# SDR MALA965161

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, THE LEFT BELT FRAME, FS 242, WL 75.32 WAS FOUND TO BE CRACKED AT THE RELIEF RADIUS, OUTBOARD OF PANEL 403.  (M)
